# SDR MWEA020074

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Strap
- Part number: 995815441
- Condition: Cracked
- Location: Lt Pylon Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER SPAR STRAP HAS CRACK INDICATION.  MUST PERFORM MAGNETIC PARTICLE INSP IAW DC9 54A031 REV 8 FIG 3.  REMOVED AND REPLACED BN FASTENER AND CRACKED PYLON STRAP.
